MathSciNet Relay Station
MathSciNet bibliographic data
MR233081 (38 #1404) 35.65
Fabes, E. B.; Jodeit, M., Jr. $L\sp{p}$ boundary value problems for parabolic equations. Bull. Amer. Math. Soc. 74 1968 1098–1102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement